Nurofen have combined the painkilling power of ibuprofen with the decongestant power of phenylephrine to provide you with fast, effective relief from the major symptoms of cold & flu without causing drowsiness.Use for - Blocked nose; Runny nose; Fever; Body aches and pains; Headaches; Sore throat. Contains no gluten, wheat, lactose or sucroseActive IngredientsContains 200mg of ibuprofen and 5mg ofPhenylephrine Hydrochloride.WarningsAlways read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist, see your healthcare professional.
Free Shipping for orders over $50. Under $50 shipping costs $5.
2-7 business days. Rural areas 2-4 extra days.
Insurance & signatures:
Parcels are only insuranced if signature is selected. You can select no signature required but the parcel won't be insured in case of loss or theft.
Work address or PO boxes prefered so the package can be signed for. Or home address if you'll be home.